# SDR FDEA2020070211403

- Difficulty date: July 1, 2020
- Submitted: July 3, 2020
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 85,360 hours, 20,708 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: A5A7114525
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT RIGHT HAND TUNNEL LONGERON 35 RIGHT SPLICE FITTING FOUND CRACK BETWEEN STATION 5-113 - 1541.  CRACKED SPLICE FITTING BETWEEN STATION 5-113 TO STATION 1541 REMOVED AND REPLACED WITH FABRICATED SPLICE AS PER SRM 51-33-01-0G.  SPLICE FABRICATED AS PER DRAWING A5A7114, REVISION J.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
